# SDR EE4Y090274

- Difficulty date: September 21, 2009
- Submitted: September 21, 2009
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N946MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49946
- Aircraft time: 38,113 hours, 44,822 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 993751239
- Condition: Corroded
- Location: Zone 500
- Part time: 38,113 hours, 44,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COO REPORTED, IN LT WING, THE LEADING EDGE UPPER SKIN, WITH CORROSION FROM XFS 228.5 TO XFS 250.5
